# SDR USAA2011021690764

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 41,061 hours, 15,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4505374001CC9
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11/SY6 CHECK - CABIN FLOORBOARD AT FR 16 - FR 20, -Y765 HAS DELAMINATION.  REPLACED CABIN FLOORBOARD AT FR 16 - FR 20, -Y765 IAW THE MCGILL IRM 9701 G.
